MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERIPHERAL ROTALINK PLUS; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION PERIPHERAL ROTALINK PLUS; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 29720
Medical Device Problem Codes Fluid/Blood Leak (1250); Failure to Advance (2524); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event date of (b)(4) 2020 is an estimated based of the aware date of (b)(6) 2020 as the exact date was not reported.
 
Event or Problem Description
It was reported that a crack/break was noted.Vascular access was obtained through the left posterior tibial artery.The target lesion area was located in the popliteal artery.A 1.50mm peripheral rotalink plus was selected for use.Distal rota wire was placed in the left iliac artery.During the procedure, it was noted that the rota catheter was difficult to advance through the popliteal artery although, it ran just fine through the posterior tibial artery and the tibioperoneal trunk.The device was removed and saline/rotaglide spraying out of a crack in the catheter was noticed.Hence, rota catheter had a crack/break at the distal end close to the burr.No patient complications reported.

Brand Name
PERIPHERAL ROTALINK PLUS
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10449158
Report Number2134265-2020-11669
Device Sequence Number3316335
Product Code MCW
UDI-Device Identifier08714729838906
UDI-Public08714729838906
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K121774
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/15/2022
Device Model Number29720
Device Catalogue Number29720
Device Lot Number0025598849
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/11/2020
Initial Report FDA Received Date08/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE-ROTAWIRE; SHEATH-6FR 10CM TERUMO